# SDR DALA2025102107692

- Difficulty date: October 18, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 79,556 hours, 37,563 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMELLED "DIRTY SOCK" ODOR SHORTLY AFTER FLAP 1 SELECTION DURING APPROACH. LASTED APPROX 2 MINS ANS DISSAPATED.  C/W WORKCARD 0550-2002 IDENTIFIED OIL LEAKING FROM APU INTO PLENUM. PERF LEVEL B ECS DECONTAMINATION WORKCARD 2100-2005. CHANGED RECIRC FILTERS PER A320 AMM 21-21. ODOR CLEARED. A/C OK FOR SVC. (LP: 7653294)
